# SDR DL767970727

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC DETERMINED THAT ALL STRINGERS FROM 34L TO 32R, EXCEPT 35R, ARE CORRODED BEYOND ALLOWABLE LIMITS.  INSTRUCTIONS GIVEN TO SPLICE IN NEW STRINGER SECTIONS.
